# SDR DALA2021052402873

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 18,101 hours, 6,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1814887) DURING INSPECTION SEVERAL SCRATCHES WERE FOUND, AFTER REMOVE SEALS ON ACCESS PANELS 532 NB, 532 QB, 533 AB, 532 PB, 532 MB AND 533 CB AT LH WING. ACCESS PANELS 532 NB, 532 QB AND 532 MB AT LH WING WERE REPAIR PER B737-900ER SRM 51-10-02 PAR. 6 A, SRM 57-20-01-2R REPAIR 1 AND ACCESS PANELS 533 AB, 532 PB AND 533CB AT LH WING WERE REPLACED PER B737-900 AIPC 28-11.
